Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10776
Title: ELASTIC CIRCULAR INCLUSION IN AN INFINITE PLANE CONTAINING 2 CRACKS
Authors: BHARGAVA, RD
BHARGAVA, RR
Issue Date: 1973
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 11(4), 437-449
URI: http://dx.doi.org/10.1016/0020-7225(73)90060-8
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10776
http://hdl.handle.net/10054/10776
ISSN: 0020-7225
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.